# SDR DALA1155550138

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T310081
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP L/E AREA IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 AND 51-70-05 PAR 5A (1).
